worse, has this got any thing to do with the atorvastatin,also on sotalol 80mg twice a day which i find makes me very tired is this normal, since the AF admission i also get vague chest ache not pain since taking these medicines, also now on warfarin which is try and error at the moment to get the right level of 2.5 for me ,any comments would be welcome seeing my GP tomorrow
I have been taking atorvastatin 80mg d... - Cholesterol Support
My back ache got worse after taking atorvastatin. I think it may have been caused by weakening muscles.
I had a heart attack last July and had 2 stents inserted. I have been put on 80mg statins having previously used plant sterols because of painful joints. I have always been healthy but high cholesterol is hereditary doc says. Since on statins I have become gradually more immobile.I have pains in my lower back,arms & legs. My heart medication had made my skin photo sensitive so I have to wear sun block every day because I have a rash and dermatitis. Doc gives me cream that has steroids in it and my warfarin nurse says it will affect my warfarin levels! I am so frustrated by the side affects of medication. Surgeries are paid by the government who are controlled by the pharmaceutical industry so I am wary of anything doctors say regarding statins etc. My situation means that I should lie down in a dark room and give up!,
Sorry to hear how your struggling.It must be very frustrating to follow all the medical advice and still have worsening health.Unfortunately all pharma drugs have side effects that they consider worth risking to manage your sickness.I use an l-arginine supplement that is recommended in the physicians desk reference in america.If your on the web look up the high desserts institute study that was conducted on 33 terminally ill heart patients.Hope this is of help to you in your time of need.
thanks lili39 i to had heart attack last July ans had one stent after recent admission with AF i had further angio gram which found the stent was "under inflated" but it was recommended that all my condition should be medically managed for the time being ,hence where i am today saw GP this morning i now have reduce the sotalol to 40mgs twice a day and as my warfarin was again different from last week (3.7) this morning 1.7 it has yet to become normal level for me 2.5 i'm going onto rivaroxaban tablets so i share your frustrations keep at i hope it improves perhaps you need to see the cardiologist for a fresh assessment
My cholesterol level is 2.5 now but used to be 7 before heart attack. Doc told me when put on Atorvastatin that she would monitor me but months have gone so it seems that I have to remind her to that I need monitoring and tests! Problem is these days one does not have a Dr who you can see every time and have to wait weeks to see the same doc. It is a lottery in our practice having to phone form 8 onwards and be lucky if you get an answer let alone an appointment. Enough to give you. HA!
Wow, I had a stroke on March 1st, was put on 80 mg of atorvastatin (lipitor) after discharge from hos and thought the leg pains were from the stroke, however, friend told me about side effects and I talked to my neurologist who took me off it for 1 week then reduced me to 10 mg. I now cut the pill in half and am taking 5 mg a day and leg pains have vanished along with other muscle pains. I was put on it because I had a cardiac embolism that caused the stroke and was told it gives added protection to the heart. I will speak to my cardiologist who I see on Monday to see if I should continue it or not. Afraid to go off of it because when I did--had fluttering in my heart which scared me. Also on Plaquenil and warfarin (dx with aps)
Wishing all goes well for you. This is a journey and we all help each other so much.
Please write down all the questions you want to ask and also the answers from your cardiologist.
statin as a secondary medication is necessary not as a primary medication to prevent any heart problems, you will see a lot of this in the news toady. Coming down from 80 mg to 5 mg?.
One question can take 10 mg every other day?
Station can increase blood glucose numbers, do you have any blood test results?
Do you have any blood test results for cholesterol when you were on 80 mg statin?
Doc took me off statins for 6 weeks to see if they cause the rash. Two weeks in and it got worse but it was sunny and hot. Rain now and it has calmed down a little. I stay in the shade and indoors thankful for Wimbledon this last two weeks! I am an outdoor person and get so depressed that I am limited by sunlight! I m not a sun worshiper and always wear a hat to garden with but it is so depressing the rash itches and the sun block congeals in my flaky skin ugh. I may have to resort to wearing a burka. What if they can't find what is causing it or I have to take the medication despite the side effects .....help!
Hi Lili39, I first took Simvastatin ten years ago. I developed chronic actinic dermatitis at the same time. This is a severe reaction to UVA and UVB light and affected me even through clothing. I stopped the Simvastatin and the reaction gradually diminished although it took several years to get back to being able to go out in the sun. I always suspected the Simvastatin but could not prove it so it is interesting to read your story.
Not what you're looking for?
You may also like...
my only vice which has probably caused this was smoking which I have now stopped since January this...
I have not had any contact from the hospital since my op which i find disgusting but...
rely on tablets at all, any help would be appreciated. Also i sometimes get a pain across the top...
read. Also I am confused since you guys must use a different way to read cholesterol then we do....
cholesterol. Take meds for blood pressure which I would like to get off. Wont take statins it was...